# SDR J6BA2025070100417

- Difficulty date: April 17, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 41,990 hours, 41,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409 AT S26L THERE IS SIGNS OF CORROSION.  REPAIRED FRAME SECTION FS409.00 BETWEEN STRG 24L TO STGR 27 IAW CRJ-200 MHIRJ REO 601R53-21-3741 REV-- 2025-06-16
